# SDR R61A201609060542

- Difficulty date: September 6, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,174 hours, 20,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9045050001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  FOUND AFT GALLEY LOWER FLOOR MOUNT BRACKET CORRODED.  MX REMOVED AND REPLACED AFT GALLEY LOWER FLOOR FITTING IAW CMM 25-34-97.
